# SDR UALA2009092102981

- Difficulty date: September 19, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 37,734 hours, 10,257 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3987748
- Part serial: 7814
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED FWD EQUIP VALVE ON MESSAGE.  SW TO STBY, STILL HAVE MSG AND LIGHT ILLUM.  FOUND INBOARD SUPPLY VLV STUCK IN CLOSED POSITION NOT ALLOWING EQ COOLING AIR INTO SYSTEM.  REPLACED VALVE.  MSGS AND LIGHTS NOW CLEAR.  OPS CHECK GOOD.
